# SDR MWEA96364

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT SIDE KEEL FITTING FOUND CRACKED AT STA 699.  FABRICATED A NEW FITTING IAW DAC DWG 4915126 AND INSTALLED IAW SRM 51-30-5.
